# SDR UPS06848172

- Difficulty date: September 12, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1750 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR HAS LESS THAN THREE ROWS OF FASTENERS BEYOND THE DAMAGE AREA AND FOUND AT STA 1751 L15R 1" CRACK.  REMOVED AND REPAIRED DOUBLER AT STA 1750 L17R IAW SAA EA NR 008- 5320-01-A0419 AND UPS DC8-5330-25186.
